Jump to content
Estradot patches for medicated FET
5 replies to this topic
Posted 27 January 2020 - 05:18 PM
Hi, I’m doing a medicated FET and put my first estradot patch on this morning (day 7). I’ve been on Progynova since day 2 also.
I feel awful! Is it just a coincidence or are these patches the work of the devil!!!!!!
I feel a bit spacey (just short of dizzy) and headachey. Blurgh!
Has anyone been through a similar protocol?
Posted 27 January 2020 - 06:30 PM
I havent used the patches but in my medicated FETs they give me FSH to raise my estrogen etc...the high the estrogen gets the crappier I feel. It always gives me headaches.
It's been very hot and I think I was dehydrated too so keep up the water.
If concerned probably worth chatting to the nurses tomorrow
Posted 27 January 2020 - 07:40 PM
I was the reverse. Being down regged made me feel like hell. I always began to feel better once I got some estrogen on board.
Posted 27 January 2020 - 07:42 PM
I was on the highest dose patch plus 10mg of progynova daily.
Drink loads of water, it helps. I also ate smaller more frequent meals that were healthy and not heavy.
I had heaps of tears on this protocol too. The estrogen knocks you about
It worked for me, best of luck.
Posted 27 January 2020 - 08:25 PM
Thanks ladies, it’s my first time on the patches, looking at transferring on the 12th at this stage so it’s going to be a long few weeks!
Posted 28 January 2020 - 09:36 PM
A week ago my estrogen was over 15,000 and a normal woman’s is about 30...
I felt like I was underwater. Forgetful. Detached. Emotional. Floaty. Crap. The idea of taking out the rubbish or cleaning the floor was ridiculous I couldn’t move unless I had an appointment.
That was after 10d gonarel FSH and just before my egg collection. Feeling things slowly get back to normal (also caused me to get serious OSHH with vomiting and pain for 5 days)
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users
Top 5 Viewed Articles